# SDR N6WA2025112603

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 35,664 hours, 26,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 310 BETWEEN STGR 27R-26R.     CUT AWAY CORROSION AT BS 310 BETWEEN STGR 27R-26R AND FABRICATED REPAIR AND INSTALLED ANGLE IAW GOJET EO-C550-53MR-033-O
